The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

· Registered
Joined
·
1,590 Posts
Some people do have allergic reactions to the newer insulins, talk to your doctor about switching. Have you tried all the type 2 meds- metformin, glipizide, onglyza, januvia, actos, victoza and byetta. Sometimes it is trial and error in finding what works. Also what is your diet like. You say the Levemir knocks you out. What do you normally eat for breakfast. If you are eating a breakfast high in carbs, that may be part of your tiredness. I have to eat a very low carb, high protein and fat breakfast otherwise I tend to nod off, too.
Turns out I having allergic reaction to Humalog. Switched to Novolog and everything is all good again!
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top